Research Articles

Refereed Articles:

E. Schulte and A. Ivić Weiss, “Skeletal geometric complexes and their symmetries”, The Mathematical Intelligencer Vol. 39 (3) (2017), pp. 5-16.

M. E. Fernandes, D. Leemans and A. Ivić Weiss, “Highly symmetric hypertopes”, Aequationes Mathmaticae 90 (2016), pp. 1045-1067.

I. Hubard, M. Mixer, D. Pellicer and A. Ivić Weiss, “Cubic tessellations of the helicosms”, Discrete and Computational Geometry (2015) 54 (3), pp. 686-704.

M. Mixer, E. Schulte and A. Ivić Weiss, “Hereditary polytopes”, Fields Communications Series 70 (2014), Springer New York, pp. 279-302.

I. Hubard, M. Mixer, D. Pellicer and A. Ivić Weiss, “Cubic tessellations of the didicosm”, Advances in Geometry Vol. 14 (2) (2014), pp. 299-318.

I. Hubard, A. Orbanić, D. Pellicer and A. Ivić Weiss, “Symmetries of equivelar 4-toroids”, Discrete Comput Geometry (2012) 48, pp. 1110-1136.

T. Pisanski, E. Schulte and A. Ivić Weiss, “On the size of equifacetted semi-regular polytopes”, Glasnik Matematički, Vol. 47 (67) (2012), pp. 421-430.

D. Pellicer and A. Ivić Weiss, “Uniform maps on surfaces of non-negative Euler characteristic”, Symmetry: Culture and Science (special issue on Tessellations) 22, Nos. 1-2 (2011), 159-196.

A. Orbanić, D. Pellicer and A. Ivić Weiss, “Map operations and k-orbit maps”, Journal of Combinatorial Theory A117 (4) (2010), pp. 411-429.

D. Pellicer and A. Ivić Weiss, “Generalized CPR-graphs and applications”, Contributions to Discrete Mathematics 5 (2) (2010),pp. 76-105.

D. Pellicer and A. Ivić Weiss, “Combinatorial structure of Schulte’s chiral polyhedra”, Discrete & Computational Geometry 44, Issue 1 (2010), 167-194.

I. Hubard, A. Orbanić and A. Ivić Weiss, “ Monodromy groups and self-invariance”, Canadian Journal of Mathematics 61 (2009), pp. 1300-1324.

B. Monson and A. Ivić Weiss, “Cayley graphs and symmetric 4-polytopes”, Ars Mathematica Contemporanea 1 (2008), pp. 185-205.

B. Monson, T. Pisanski, E. Schulte and A. Ivić Weiss, “Semisymmetric graphs from polytopes”, Journal of Combinatorial Theory A 114 (2007), pp. 421-435.

B. Monson and A. Ivić Weiss, “Medial layer graphs of equivelar 4-polytopes”, European Journal of Combinatorics 28 (2007), pp. 43-60.

T. Bisztriczky, E. Schulte and A. Ivić Weiss, ”Convex and abstract polytopes”, Periodica Mathematica Hungarica 53 (2006), pp. 5-13.

E. Schulte and A. Ivić Weiss, “Problems on polytopes, their groups, and realizations”, Periodica Mathematica Hungarica 53 (2006), pp. 231-255.

I. Hubard, E. Schulte and A. Ivić Weiss, “Petrie-Coxeter maps revisited”, Contributions to Algebra and Geometry 47 (2006), pp. 329-343.

B. Monson and A. Ivić Weiss, “Polytopes, honeycombs, groups and graphs”, The Coxeter Legacy -Reflections and Projections (eds. C. Davis and E. Ellers), Fields Institute Communications, American Mathematical Society, Providence, 46 (2005), pp. 107-120.

I. Hubard and A. Ivić Weiss, “Self-duality of chiral polytopes”, Journal of Combinatorial Theory, Series A 111 (2005), pp. 128-136.

A. Ivić Weiss, “Tessellations and related modular groups”, European Women in Mathematics, Proceedings of the 10th General meeting, World Scientific Publishing Co. (2003), pp. 209-219.

B. Monson and A. Ivić Weiss, “Realizations of regular toroidal maps of type {4, 4}”, Discrete and Computational Geometry 24 (2000), pp. 453-466.

N. Johnson and A. Ivić Weiss, “Quadratic integers and Coxeter groups”, Canadian Journal of Mathematics 51 (1999), pp. 1240-1257.

B. Monson and A. Ivić Weiss, “Realizations of regular toroidal maps”, Canadian Journal of Mathematics 51 (1999) pp. 1307-1336.

N. Johnson and A. Ivić Weiss, “Quaternionic modular groups”, Linear Algebra and Its Applications 295 (1999), pp. 159-189.

B. Monson and A. Ivić Weiss, “Eisenstein integers and related C-groups”, Geometriae Dedicata 66 (1997), pp. 99-117.

E. Schulte and A. Ivić Weiss, “On prismatic tiles”, Acta Mathematica Hungarica 76 (1-2) (1997), pp. 101-107.

E. Schulte and A. Ivić Weiss, “Free extensions of chiral polytopes”, Canadian Journal of Mathematics 47 (3) (1995), pp. 641-654.

B. Monson and A. Ivić Weiss, “Polytopes related to the Picard group”, Linear Algebra and Its Applications 218 (1995), pp. 185-204.

E. Schulte and A. Ivić Weiss, “Chirality and projective linear groups”, Discrete Mathematics 131 (1994), pp. 221-261.

P. McMullen, B. Monson and A. Ivić Weiss, “Regular maps constructed from linear groups”, European Journal of Combinatorics 14 (1993), pp. 541-552.

B. Nostrand, E. Schulte and A. Ivić Weiss, “Constructions of chiral polytopes”, Congressus Numerantium 97 (1993),

E. Schulte and A. Ivić Weiss, “Chiral polytopes”, Applied Geometry and Discrete Mathematics the “Victor Klee Festschrift”, DIMACS Series in Discrete Mathematics and Theoretical Computer Science Volume 4, P. Gritzmann and B. Sturmfels, eds. Amer. Math. Soc. (1991) pp. 493-516.

B. Monson and A. Ivić Weiss, “Regular 4-polytopes related to general orthogonal groups”, Mathematika 37 (1990), pp. 106-118.

A. Ivić Weiss, “Some infinite families of finite incidence-polytopes”, J. Combinatorial Theory -Series A 55 (1990), pp. 60-73.

A. Ivić Weiss, “Incidence-polytopes with toroidal cells”, Discrete and Computational Geometry 4 (1989), pp. 55-73.

A. Ivić Weiss, “A four dimensional projection of the polytope 221”, C.R. Math. Rep. Acad. Sci. 6 (1986), pp. 405-410.

A. Ivić Weiss, “Incidence-polytopes of type {6, 3, 3}”, Geometriae Dedicata 20 (1986), pp. 147-155.

H.S.M. Coxeter and A. Ivić Weiss, “Twisted honeycombs {3, 5, 3}t and their groups”, Geometriae Dedicata 17 (1984), pp. 169-179.

C.J. Colbourn and A. Ivić Weiss, “A census of regular 3-polystroma arising from honeycombs”, Discrete Math. 50 (1984), pp. 29-36.

A. Ivić Weiss, “An infinite graph of girth 12”, Transactions of the Amer. Math. Soc. 283 (1984), pp. 575-588.

A. Ivić Weiss and Z. Lucić, “Regular polyhedra in hyperbolic three-space”, Mitteilungen Math. Sem. Univ. Gissen 165 (1984), pp. 237-252.

A. Ivić Weiss, “Twisted honeycombs {3, 5, 3}t”, C.R. Math. Rep. Acad. Sci. 5 (1983), pp. 211-215.

A. Ivić Weiss, “On isoclinal sequences of spheres”, Proceedings of the Amer. Math. Soc. 88 (1983), pp. 665-671.

A. Ivić Weiss, “On trivalent graphs embedded in twisted honeycombs”, Ann. Discrete Math. 18 (1983), pp. 781-788.

A. Ivić Weiss, “On Coxeter’s loxodromic sequences of tangent spheres” in The Geometric Vein, C. Davis, B. Grünbaum and F.A. Sherk, eds. Springer-Verlag, New York (1982), pp. 243-250.